Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Fibromyalgia, arthritis, have tingling in legs, hands, head and back pain with hot flashes. History of surgery for herniated disc. Cause?

I have been having tingling and numbness in my legs feet arm and hands for about two weeks now only getting worse.I am having headaches also and back pain .I had back surgery years ago for a herniated bulgging disk.I also have fibromyalgia and arthritis everywhere..I also feel as if I m having hot flashes but mainly worried about the tingling and numbness!
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response

Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet
Answered: Sat, 3 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor